Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

On Magnesuium for high BP, feel raised heart beat, shaky, heart burn. What's this ?

Hi, I just had a baby a week ago. I was put on magnesium because I had high blood pressure . I m now on medication to control my blood pressure. I don t know if this has anything to do with it but, when I don t take my pill or I m late. I feel my heart beat rising but its not actually rising. I feel shaky which I think is out of nervousness , hotness, slight headache And a weird heart burn feeling. Any idea on what that is?.
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Dear Ma'm
thanks for writing to HC magic.
i sincerely hope that you are not on magnesium now as your caption suggests. moreover without knowing the exact medication you are taking it is not feasible to explain your symptoms in relation to your medication.
yes at times the delay or withdrawal of some blood pressure drugs may produce the kind of symptoms you have, like beta-blockers. but not all of these can be explained.
i would advise you to adhere to your prescription. take your pills regularly and if still there is problem please see your physician.
Answered: Thu, 11 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor